# SDR 9514619955

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE RIGHT FORWARD OVERWING EMERGENCY EXIT DOOR PAN.  REPAIRED PAN (P/N 5913195-1), PER EA 99-103273.
